# SDR DALA2019031401751

- Difficulty date: March 7, 2019
- Submitted: March 16, 2019
- Operation: Air carrier
- Aircraft: N701DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29740
- Aircraft time: 56,263 hours, 4,934 cycles
- System (JASC): 5751 · Ailerons
- Part: Seal
- Condition: Missing
- Location: Lt Flaperon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAPERON SEAL MISSING 4 FEET. REPLACED LEFT INBOARD FLAPERON SEAL. LP 5742259
